Issues

 / 

1973

 / 

May

  

Reviews of topical problems


Method of integral equations in statistical theory of liquids

PACS: 61.20.Ja, 65.20.+w (all)
DOI: 10.1070/PU1973v015n05ABEH005016
URL: https://ufn.ru/en/articles/1973/5/d/
Citation: Kovalenko N P, Fisher I Z "Method of integral equations in statistical theory of liquids" Sov. Phys. Usp. 15 592–607 (1973)
BibTexBibNote ® (generic)BibNote ® (RIS) MedlineRefWorks
PT Journal Article
TI Method of integral equations in statistical theory of liquids
AU Kovalenko N P
FAU Kovalenko NP
AU Fisher I Z
FAU Fisher IZ
DP 10 May, 1973
TA Phys. Usp.
VI 15
IP 5
PG 592-607
RX 10.1070/PU1973v015n05ABEH005016
URL https://ufn.ru/en/articles/1973/5/d/
SO Phys. Usp. 1973 May 10;15(5):592-607

Оригинал: Коваленко Н П, Фишер И З «Метод интегральных уравнений в статистической теории жидкостей» УФН 108 209–239 (1972); DOI: 10.3367/UFNr.0108.197210a.0209

© 1918–2022 Uspekhi Fizicheskikh Nauk
Email: ufn@ufn.ru Editorial office contacts About the journal Terms and conditions